Alert archive / California / Gale Warnings in 2022
Gale Warning 2, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jan 6, 2022, 3:06 AM PST. It took effect at Jan 6, 2022, 6:00 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2022, 3:06 AM PST (11:06 UTC)
- In effect from
- Jan 6, 2022, 6:00 PM PST
- Expired
- Jan 7, 2022, 2:31 AM PST
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
334 WHUS76 KEKA 061106 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 306 AM PST Thu Jan 6 2022 PZZ470-061915- /O.UPG.KEKA.GL.A.0001.220106T2300Z-220107T1400Z/ /O.NEW.KEKA.GL.W.0002.220107T0400Z-220107T1300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 306 AM PST Thu Jan 6 2022 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 PM this evening to 5 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-061915- /O.EXB.KEKA.SC.Y.0003.220107T0500Z-220107T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 306 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 4 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-061915- /O.EXT.KEKA.SC.Y.0003.220106T2300Z-220108T1800Z/ Pt St George to Cape Mendocino out 10 nm- 306 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM PST SATURDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 10 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-061915- /O.EXT.KEKA.SC.Y.0003.220107T0500Z-220108T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 306 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 10 AM PST SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt tonight. Seas 10 to 14 feet expected Friday through Saturday. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 10 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
478 WHUS76 KEKA 061719 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 919 AM PST Thu Jan 6 2022 PZZ470-070130- /O.EXB.KEKA.SC.Y.0003.220106T2000Z-220107T0200Z/ /O.EXT.KEKA.GL.W.0002.220107T0200Z-220107T1300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 919 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM FRIDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts to 40 kt and seas 6 to 9 feet expected. For the Small Craft Advisory, south winds 15 to 20 kt with gusts to 30 kt and seas 5 to 7 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 5 AM Friday. For the Small Craft Advisory, until 6 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-070130- /O.CON.KEKA.SC.Y.0003.220106T2300Z-220108T1800Z/ Pt St George to Cape Mendocino out 10 nm- 919 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM SATURDAY... * WHAT...Southwest winds 20 to 30 kt with gusts to 40 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 3 PM this afternoon to 10 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ455-070130- /O.CON.KEKA.SC.Y.0003.220107T0500Z-220107T1200Z/ Cape Mendocino to Pt Arena out 10 nm- 919 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM FRIDAY... * WHAT...Southeast winds 15 to 25 kt with gusts to 30 kt expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 4 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-070130- /O.CON.KEKA.SC.Y.0003.220107T0500Z-220108T1800Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 919 AM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to 35 kt and seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 10 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
369 WHUS76 KEKA 062254 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 254 PM PST Thu Jan 6 2022 PZZ470-070700- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220107T0200Z/ /O.EXT.KEKA.GL.W.0002.220107T0200Z-220107T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM FRIDAY... * WHAT...For the Gale Warning, south winds 20 to 30 kt with gusts to 45 kt and seas 7 to 10 feet expected. For the Small Craft Advisory, south winds 15 to 20 kt with gusts to 25 kt and seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM Friday. For the Small Craft Advisory, until 6 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-070700- /O.EXT.KEKA.SC.Y.0003.220107T0200Z-220108T1700Z/ Pt St George to Cape Mendocino out 10 nm- 254 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 AM SATURDAY... * WHAT...South winds 20 to 30 kt with occasional gusts to 40 kt and seas 6 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 6 PM this evening to 9 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ455-070700- /O.EXT.KEKA.SC.Y.0003.220107T0500Z-220107T1400Z/ Cape Mendocino to Pt Arena out 10 nm- 254 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 AM FRIDAY... * WHAT...South winds 10 to 20 kt with gusts to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 6 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-070700- /O.EXT.KEKA.SC.Y.0003.220107T0500Z-220108T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM PST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 6 PM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
111 WHUS76 KEKA 070146 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 546 PM PST Thu Jan 6 2022 PZZ470-071000- /O.EXP.KEKA.SC.Y.0003.000000T0000Z-220107T0200Z/ /O.CON.KEKA.GL.W.0002.220107T0200Z-220107T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 546 PM PST Thu Jan 6 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... * WHAT...South winds 20 to 30 kt with gusts up to 45 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-071000- /O.CON.KEKA.SC.Y.0003.220107T0200Z-220108T1700Z/ Pt St George to Cape Mendocino out 10 nm- 546 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * WHAT...South winds 20 to 30 kt with local gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071000- /O.CON.KEKA.SC.Y.0003.220107T0500Z-220107T1400Z/ Cape Mendocino to Pt Arena out 10 nm- 546 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM PST FRIDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 PM this evening to 6 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071000- /O.CON.KEKA.SC.Y.0003.220107T0500Z-220108T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 546 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM PST FRIDAY... * WHAT...West winds 15 to 25 kt with local gusts up to 35 kt and seas 7 to 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 9 PM this evening to 6 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
719 WHUS76 KEKA 070502 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 902 PM PST Thu Jan 6 2022 PZZ470-071315- /O.CON.KEKA.GL.W.0002.000000T0000Z-220107T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 902 PM PST Thu Jan 6 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and steep seas building to 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 AM PST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-071315- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220108T1700Z/ Pt St George to Cape Mendocino out 10 nm- 902 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * WHAT...Southwest winds 20 to 30 kt with a short period of gusts up to 40 kt and steep seas building to 6 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071315- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220107T1400Z/ Cape Mendocino to Pt Arena out 10 nm- 902 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071315- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220108T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 902 PM PST Thu Jan 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST FRIDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
686 WHUS76 KEKA 071031 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 231 AM PST Fri Jan 7 2022 PZZ470-071845- /O.CAN.KEKA.GL.W.0002.000000T0000Z-220107T1400Z/ /O.EXA.KEKA.SC.Y.0003.000000T0000Z-220108T1700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 231 AM PST Fri Jan 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST SATURDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-071845- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220108T1700Z/ Pt St George to Cape Mendocino out 10 nm- 231 AM PST Fri Jan 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071400- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220107T1400Z/ Cape Mendocino to Pt Arena out 10 nm- 231 AM PST Fri Jan 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071845- /O.CON.KEKA.SC.Y.0003.000000T0000Z-220108T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 231 AM PST Fri Jan 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...West winds 10 to 15 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jan 5, 2:53 PM PST, 12 hours 13 minutes earlier.
Area forecast discussion, Jan 5, 2:53 PM PST, 12 hours 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
253 PM PST Wed Jan 5 2022
.SYNOPSIS...Light showers are forecast to occur this evening
through Thursday morning across portions of northwest California.
A strong low pressure system will then move across the northeast
Pacific Thursday night into Friday morning and aid in gusty south
winds and a greater chance for widespread moderate rainfall. A
period of drier weather is then expected to develop across the
region this weekend.
&&
.DISCUSSION...An upper-level ridge was developing eastward across
the NERN PAC and West Coast this afternoon. A weak zone of 925-700
mb WAA was collocated with the ridge and a surface warm front.
Light showers were likely developing over the Humboldt/Del Norte
Coast in response to the zone of WAA...and that activity is
forecast to persist, and possibly develop southward, this evening
through Thursday morning. Rainfall totals will amount to several
tenths of an inch at most. Otherwise, an upper-level shortwave
trough is forecast to break down the upper ridge Thursday night
into Friday. A strong surface cyclone will accompany the upper
wave, with a trailing surface cold front reaching coastal NWRN CA
early Friday morning. A 40-60 kt southerly coastal barrier jet is
expected to occur in advance of the front, and will aid in
advisory level gusts across portions of Humboldt and Del Norte
County. In addition, beneficial frontal rains will spread inland
Friday morning and persist into the afternoon. This storm system
is forecast to be fairly warm, and snow levels will start the
precipitation event at or above 5000 feet, and then slowly fall to
around 4000 feet by the end of the event. Thus, the only snow
impacts will be associated with an inch or so of accumulation at
Scott Mountain Pass, which does not support the issuance of an
advisory at this time.
Precipitation is forecast to clear the region during Friday
evening. Thereafter, multi-model guidance indicates upper heights
will build over the West Coast during the weekend. It is uncertain
at this time how upper waves will interact with the West Coast
ridging pattern...thus, forecast confidence is subsequently low
during early to middle portions of next week.
Garner
&&
.AVIATION...After the interior low clouds scattered out briefly
late this morning, skies have have been on the increase this
afternoon ahead of an approaching frontal system. Areas of light
rain have already reached the North Coast as of this writing, with
more widespread rains mainly N of Cape Mendocino expected this
evening and overnight. Areas of fog continue to advect inland
along the North Coast as well, with visibilities occasionally
dropping below 3 statute miles. These conditions will generally
continue through the evening. Rains are expected to become lighter
after midnight, but visibilities will continue to be IFR in
drizzle or light rain and fog. Ceilings are expected to gradually
drop through the night.
At KUKI, ceilings have lifted to 2kft-3kft this afternoon. These
ceilings are expected to gradually drop again overnight with some
areas of fog possible. Little if any rainfall is expected. Winds
will be generally light through the next 24 hours, although winds
will begin to pick up at KCEC Thursday afternoon. /SEC
&&
.MARINE...Winds and seas have dropped just below advisory level
criteria for the majority of the area, although seas periodically
pop up to right at 10 feet. Light winds and subsiding seas will
continue through tonight. Attention will then turn to another
approaching storm system and the attendant ramp up of southerly
winds and short period seas. Have hoisted a Gale Watch for the N
outer waters from Thursday afternoon through late Thursday night.
Have also issued a Small Craft Advisory for the N inner and S
outer waters. 2 points of uncertainty remain...whether the N inner
waters will have enough gales to warrant a watch or warning and
whether the S inner waters will reach advisory criteria. These
decisions will be made by oncoming shifts. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Wind Advisory from 10 PM Thursday to 4 AM PST Friday for
CAZ101>103-105.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 6, 3:06 AM PST, 0 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 306 AM PST Thu Jan 6 2022 CAZ104-106>115-071115- Southwestern Humboldt-Southern Humboldt Interior-Northern Trinity- Southern Trinity-Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 306 AM PST Thu Jan 6 2022 This hazardous weather outlook is for Northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101>103-105-071115- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior- 306 AM PST Thu Jan 6 2022 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST FRIDAY... This hazardous weather outlook is for Northwest California. .DAY ONE...Today and tonight. A Wind Advisory is currently in effect. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.